Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Anyone getting headaches/stressful eyes on accutane.

This normal?

And when I say stressful eyes I mean you can see everything, just everything doesn't look as crisp as it used too...For example when you stare at the computer too long your eyes are a little stressed blurred...

Share this post


Link to post
Share on other sites

im getting the blurred vision but not the headaches.

i think the blurry vision can sometimes be a result of dry eyes and eye drops can help a lot.

do you wear contacts btw?

Share this post


Link to post
Share on other sites
Anyone getting headaches/stressful eyes on accutane.

This normal?

And when I say stressful eyes I mean you can see everything, just everything doesn't look as crisp as it used too...For example when you stare at the computer too long your eyes are a little stressed blurred...

Yepp me too buddy, except I don't get headaches, but I feel as if my eyes are acheing.

You're not the only one, so don't worry, It really is'nt that bad, it's usually at it's worst when Im tired.

Share this post


Link to post
Share on other sites

If you are having headaches and blurry vision you need to let your derm know first thing tomorrow.

I am not trying to scare you, but accutane can cause internal cranial pressure/pusedo tumor.

Might be good to have eyes checked too make sure no optical nerve issue.

Might be good to lower your dose, not sure what your on, but call your derm.

good luck

Share this post


Link to post
Share on other sites
If you are having headaches and blurry vision you need to let your derm know first thing tomorrow.

I am not trying to scare you, but accutane can cause internal cranial pressure/pusedo tumor.

Might be good to have eyes checked too make sure no optical nerve issue.

Might be good to lower your dose, not sure what your on, but call your derm.

good luck

The guy would know if he had pseudo tumour cerebri, it's serious and when people have it, they know it, it has all the common side affects as a person has with a tumour including splitting headaches that are far different than normal headaches, constant nausea and bad diziness.

Everybody get's increased cranial pressure from time to time, but pseudo tumour is something different.

Share this post


Link to post
Share on other sites

I drove roughly 60 miles in the dark today and I noticed my vision was much worse. I started my 4th month of Accutane today. It wasn't bad or anything, but it was like i couldn't really focus completely. I usually don't drive really late so it took me a while to notice. If you feel the vision ends up getting worse, getting it checked should be the best thing, of course.

Share this post


Link to post
Share on other sites

hey hope all is well.you really have to drown yourself in water while on accutane.you should be drinking double the normal 8_10 glasses a day.night vision is decreased on tane.although a tumor is rare it can happen, yrs ago there was a member here that did have one dont recall her name but she was ok.its scary i know just be cautious and report to your derm.good luck!

Share this post


Link to post
Share on other sites
hey hope all is well.you really have to drown yourself in water while on accutane.you should be drinking double the normal 8_10 glasses a day.night vision is decreased on tane.although a tumor is rare it can happen, yrs ago there was a member here that did have one dont recall her name but she was ok.its scary i know just be cautious and report to your derm.good luck!

yea it seems like drinking a ton of water really does help with side effects im on day 7 starting today.

Share this post


Link to post
Share on other sites
hey hope all is well.you really have to drown yourself in water while on accutane.you should be drinking double the normal 8_10 glasses a day.night vision is decreased on tane.although a tumor is rare it can happen, yrs ago there was a member here that did have one dont recall her name but she was ok.its scary i know just be cautious and report to your derm.good luck!

I don't think accutane can cause tumours, I think the person had a condition called Pseudo Tumour Cerebri while on accutane, basically the word "pseudo" means fake, meaning fake tumour cerebri because it presents all the symptons of a tumour eg, headaches, blurry vision etc (much different from normal standard symptons) but there is'nt actually a tumour there, just increased pressure that accutane causes in some individuals.

Share this post


Link to post
Share on other sites

I have been on low dose Roaccutane for years and I can confirm that it does affect the night vision. But as soon as I go off meds my vision improves.

  • Drinking water will help but you really need to get fish oil. There are some that are particulary designed for dry eyes.
  • If you get the sensation that there are particles in your eyes, do NOT rub your eyes. There is nothing there!! Just put something cold on your eyes and wait 10 minutes.
  • Preservative free eye drops should be kept handy. I keep mine in the fridge to help itching eyes and redness.
  • Also a humidifier can be a god-sent.

The headache may be because of poor posture. Roaccutane tends to affect the back muscles. I most definitely notice that the minute I up my dose.

Hope this helps.

Share this post


Link to post
Share on other sites

i got a headache for three days solid this week- it felt like a tight band around my forehead and pain behind my eyes ><

this was about day 17 i think

Share this post


Link to post
Share on other sites

No headaches for me, only stressfull eyes. It helps if you close them for a minute orso or focus on some other things, far away and closer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×